# SDR ASOA201201706

- Difficulty date: May 29, 2012
- Submitted: June 1, 2012
- Operation: Air carrier
- Aircraft: N971EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7528
- Aircraft time: 23,628 hours, 21,472 cycles
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Oil Consumption
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOW OIL PRESSURE WARNING ENROUTE, DIVERTED.   EMERGENCY DECLARED.  SERVICED RT ENGINE OIL SYS IAW AMM 12-13-79.  ADDED 5.5 QTS.  PERFORMED OIL CONSUMPTION CHECK ON RT ENG IAW AMM 71-00-00-710-810.  RAN ENGINE 18 MINS- 0 QTS CONSUMPTION. CHECKED GOOD.  ACFT OK FOR SERVICE.
